# SDR AALA202502190102

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,920 hours, 18,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING WALK AROUND FOUND AFT RIGHT FLIGHT ATTANDENT SEAT INBOARD FLASHLIGHT DOES NOT TEST. ADJUSTED AND RESEALED AFT RIGHT HAND FLIGHT ATTANDENT SEAT INBOARD FLASHLIGHT. TEST PERFORMED SATISFACTORY. PER B737-NG AMM 25-64-00.
